MAUDE Adverse Event Report: Perfusion Systems ACT Plus Instrument; TIMER, CLOT, AUTOMATED

Perfusion Systems ACT Plus Instrument; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported that it was giving inconsistent readings.The use of the instrument was unspecified.There was no patient impact associated with the event.Medtronic received additional information that the readings were impossible given the clinical picture of the patient and when the c ustomer swapped for another act machine the results were drastically different.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument was giving inconsistent readings was not verified during service.Service technician successfully performed acttrac testing multiple times and the instrument was giving the same results (99s for 98-102s, 497s for 490-510s).Service technician also observed the error code only shows bad references, no flags and test aborted errors.However, a crack was observed in the front top housing of the unit.The issue was resolved by replacing the front housing, overlays, keypad and softkeys, cleaning the lift bar, flag sensor board, and the heat block with cleaning solution and adjusting the lift bar height as it was out of threshold.Post-repair testing was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT Plus Instrument
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50221166
Report Number2184009-2026-01279
Device Sequence Number16031188
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public(01)00643169178410(11)131213
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown